Almost a month ago, I was mid cycle on my birth control pack. I got my period a week early which I think may have had something to do with the fact that I was living with another girl and my period started synching to hers. So, anyway, I got my period a week early so I did not have a period during the week of my inactive pills. My boyfriend and I had sex on day 4 of my inactive pills. I ended up starting my next pull pack two days earlier than scheduled. So I started my new pill pack on a Saturday when I should have started it on a Monday. I have taken my pills without fail since then. It has been 10 days since then. I have also been on a UTI medication for the passed 9 days. Online I read that UTI medication does not counteract birth control. Over the passed 2-3 days I have noticed that I have been having thick white sticky discharge. It is stretchy. Is this normal? Could I be pregnant? Please help.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2013 • 1 answer
Posted 12 Sep 2013 • 2 answers
Posted 30 Nov 2013 • 1 answer
Posted 15 Dec 2015 • 2 answers
Posted 5 Jul 2016 • 1 answer